# SDR FDEA201402020237

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 14,613 hours, 2,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GUARD TO EMERGENCY LIGHTS SWITCH IS CLOSED, EMERGENCY LIGHTS REMAIN IN THE OFF POSITION.  FOUND SPRING OF GUARD LOOSE.  SPRING REINSTALLED IN GOOD POSITION.  OPERATIONS CHECKED OK IAW AMM 33-51-00-5.
